|Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||Linearity measure for curve segments||Journal:||Applied Mathematics and Computation||Volume:||215||Issue:||8||First page:||3098||Last page:||3105||Issue Date:||15-Dec-2009||Rank:||M21||ISSN:||0096-3003||DOI:||10.1016/j.amc.2009.10.003||Abstract:||
In this paper, we consider linearity measure for a bounded length curves. First, we define a new linearity measure for open curve segments, and then extend method to closed curves (contours). The derived measures (for both, open curve segments and closed curves) are invariant with respect to similarity transformations. The linearity measure for open curve segments picks the value 1 if and only if the measured open line segment is a perfect straight line segment while the established linearity measures for closed curves never reach 1, as preferred.
|Keywords:||Curves | Image processing | Linearity measure | Shape||Publisher:||Elsevier|
Show full item record
checked on Jul 30, 2023
checked on Aug 4, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.